MAUDE Adverse Event Report: JJGC S.A. CM DRIVE ACQUA IMPL TI 5.0X11.5; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE ACQUA IMPL TI 5.0X11.5; ENDOSSEOUS DENTAL IMPLANT
Model Number 140.691
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Fibrosis (3167)
Date of Event 05/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2016 in ada 26.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.On (b)(6) 2023, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: infection, mobility and abscess.No further patient complications were reported.

Brand Name
CM DRIVE ACQUA IMPL TI 5.0X11.5
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key17334950
Report Number0001222315-2023-017744
Device Sequence Number6617325
Product Code DZE
UDI-Device Identifier07899878016922
UDI-Public07899878016922
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/17/2023
Report Date (Section F) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2018
Device Model Number140.691
Device Catalogue Number140.691
Device Lot Number800042254I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/17/2023
Device Age120 MO
Event Location Other
Date Report to Manufacturer06/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale